# SDR 2005FA0001212

- Difficulty date: August 16, 2005
- Submitted: August 24, 2005
- Operation: General aviation
- Aircraft: N120Q
- Make and model: Cessna 550
- Aircraft serial: 5500332
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Attach Bracket
- Part number: 551900922
- Condition: Cracked
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  ALSO, PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STC SEAT REPAIR.  (K)
